Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 81497, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/81497

Local homogeneity in fuzzy topological spaces

Department of Mathematics and Statistics, Jordan University of Science and Technology, Irbid 22110, Jordan

Received 11 May 2005; Revised 13 February 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Al Ghour, Homogeneous L-topological spaces, Master's thesis, Department of Mathematics, Yarmouk University, Irbid-Jordan, 1995.
  2. S. Al Ghour, “Homogeneity in fuzzy spaces and their induced spaces,” Questions and Answers in General Topology, vol. 21, no. 2, pp. 185–195, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Al Ghour, “SLH fuzzy spaces,” African Diaspora Journal of Mathematics, vol. 2, no. 2, pp. 61–67, 2004. View at Google Scholar · View at MathSciNet
  4. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Fitzpatrick, Jr. and H. X. Zhou, “A survey of some homogeneity properties in topology,” in Papers on General Topology and Related Category Theory and Topological Algebra (New York, 1985/1987), vol. 552 of Ann. New York Acad. Sci., pp. 28–35, New York Academy of Sciences, New York, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. A. Fora, “New and old types of homogeneity,” Turkish Journal of Mathematics, vol. 24, no. 4, pp. 335–344, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. A. Fora and S. Al Ghour, “Homogeneity in fuzzy spaces,” Questions and Answers in General Topology, vol. 19, no. 2, pp. 159–164, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. R. Ford, Jr., “Homeomorphism groups and coset spaces,” Transactions of the American Mathematical Society, vol. 77, pp. 490–497, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. A. Goguen, “L-fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 18, no. 1, pp. 145–174, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. U. Höhle and S. E. Rodabaugh, Eds., Mathematics of Fuzzy Sets. Logic, Topology, and Measure Theory, U. Höhle and S. E. Rodabaugh, Eds., vol. 3 of The Handbooks of Fuzzy Sets Series, Kluwer Academic, Massachusetts, 1999. View at Zentralblatt MATH · View at MathSciNet
  11. Y.-M. Liu and M.-K. Luo, Fuzzy Topology, vol. 9 of Advances in Fuzzy Systems—Applications and Theory, World Scientific, New Jersey, 1997, 1998 (English). View at Zentralblatt MATH · View at MathSciNet
  12. W. Sierpenski, “Sur uni propriété topologique des ensembles de'nombrable dense en soi,” Fundamenta Mathematicae, vol. 1, pp. 11–28, 1920. View at Google Scholar
  13. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet